Has anyone tried this steroid nasal spray. I got asked to try it from my respiratory medicine doctor. I have been on it since last Monday and over the last few day I have been feeling really tired almost fatigued. Has anyone had similar symptoms. This is the only thing I have added to my medication. Thanks Dean
fluticasone furoate nasal spray - Asthma UK communi...
I think I was on it (or something very similar) a couple of years ago, but it dried my nose out so badly to the point of being very sore and painful- even at half dose. I'm currently not on any nasal sprays but don't remember any fatigue as a side effect. I did get fatigue when starting my most recent steroid inhaler though, and it lasted a couple of weeks before calming down. Hope you get your energy back soon, fatigue is the worst!
If you are unusually tired ... could it be some other cause?
- do you track PF? if PF is lower than usual, maybe you are having a mild exacerbation and need to see GP?
- is it possible you are fighting off a summer cold or other bug? That can make one tired without actually being ill.
- how is your sleep? maybe something is going on during sleep that is making you more tired during the day? It could be asthma itself, or something else, for example, some people find sleeping in very hot weather is difficult.
Just a few ideas.